Controllability of nonlinear systems with constrained controls
Differencialʹnye uravneniâ, Tome 42 (2006) no. 11, pp. 1443-1451
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2006_42_11_a0,
author = {A. V. Arutyunov},
title = {Controllability of nonlinear systems with constrained controls},
journal = {Differencialʹnye uravneni\^a},
pages = {1443--1451},
year = {2006},
volume = {42},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2006_42_11_a0/}
}
A. V. Arutyunov. Controllability of nonlinear systems with constrained controls. Differencialʹnye uravneniâ, Tome 42 (2006) no. 11, pp. 1443-1451. http://geodesic.mathdoc.fr/item/DE_2006_42_11_a0/